ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

On groups acting by cohomogeneity one on the Euclidean space IRn

Ahmadi, P. (2010) On groups acting by cohomogeneity one on the Euclidean space IRn. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 45 (3). pp. 41-46. ISSN 00002-3043

[img]
Preview
PDF
Download (101Kb) | Preview

    Abstract

    In the present paper we study closed Lie subgroups G ⊂ Iso(Rn) acting by cohomogeneity one on Rn and prove that when there is no singular orbit, then there is a simply connected, solvable and closed Lie subgroup F ⊂ G which acts by cohomogeneity one on Rn and the two actions are orbit equivalent.

    Item Type: Article
    Uncontrolled Keywords: Cohomogeneity one, Euclidean space.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 09 Aug 2012 10:28
    Last Modified: 09 Aug 2012 10:28
    URI: http://mathematics.asj-oa.am/id/eprint/43

    Actions (login required)

    View Item